ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Точность аппроксимации гауссовского поля регрессионными сплайнами

Симонян, А. Х. and Островский, Е. И. (1990) Точность аппроксимации гауссовского поля регрессионными сплайнами. ՀԽՍՀ ԳԱ Զեկույցներ, 90 (3). pp. 104-109. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1292Kb

Item Type:Article
Additional Information:Գաուսյան դաշտի ռեգրեսիոն սպլայններով մոտարկման ճշտությունը։ The exactness of approximation of the Gaussian field by regression splines.
Uncontrolled Keywords:Սիմոնյան Ա. Խ., Օստրովսկի Ե. Ի., Simonian A. H., Ostrovskii E. I.
Subjects:Q Science > QA Mathematics
ID Code:5511
Deposited By:NAS Reports
Deposited On:08 Apr 2013 13:13
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page